# SDR DL76G030779

- Difficulty date: August 23, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 21,509 hours, 3,483 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Overheated
- Location: Fwd Avionics Bay
- Component: Battery, BA0601
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ABOUT 1420 ATLANTA TIME DURING APPROACH A STRONG ELECTRICAL ODOR IN THE COCKPIT.   DURING APPROACH WITH A MAIN BATTERY CHARGER STATUS MESSAGE THE SHIPS MAIN BATTERY AND CHARGER WERE VERY HOT AND APPEAR TO BE THE SOURCE OF THE ODOR THE MAIN BATTERY AND CHARGER WERE REPLACED THE STANDBY POWER PANEL WAS REPLACED AS A PRECAUTION.
